# SDR REXA97098

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N362PX
- Make and model: Saab 340B
- Aircraft serial: 340B258
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Press Light
- Condition: Illuminated
- Location: Lt Prop
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT PROP OIL PRESSURE CWP IN FLIGHT.  GROUND RAN LEFT ENGINE, NO DEFECTS NOTED.  PROP OIL AND SYSTEM CHECK OK.  (M)
